Codral PLUS 16 Sore Throat Lozenges + 20 Cold & Flu Tablets

Original price was: $15.99.Current price is: $11.64.

In stock

Ready for shipping
Australia, Sydney
change
Standard
2-4 days
$7.70
(flat rate)
flat rate - flat postage fee regardless of cart size
Shipping rate Enter postcode to see
your shipping rate

Codral Plus Duo Relief Sore Throat Lozenges is antibacterial, anaesthetic and provides numbing rapid pain relief. Codral Plus Cold & Flu provides temporary relief of headaches and fever.

  • Numbing Rapid Pain Relief
  • Anti-Bacterial
  • Anaesthetic
  • Blocked or Runny Nose
  • Headaches & Fever
  • Body Aches & Pain

Kit Contents: 16 Lime & Lemon Flavoured Lozenges & 20 Cold & Flu Tablets

Description

Directions

Codral DuoRelief Sore Throat Lozenges:
For Adults and Children 6 years and over: Dissolve 1 lozenge slowly in the mouth every 2-3 hours as required.
Do not exceed 8 lozenges in 24 hours.

Codral Cold & Flu:
For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary.
Do not exceed 8 tablets in 24 hours.

Ingredients

Codral DuoRelief Sore Throat Lozenges:
(in each lozenge): Benzocaine 10mgCetylpyridinium chloride 1.4mg

Codral Cold & Flu:
(in each tablet): Paracetamol 500mg Phenylephrine hydrochloride 5mg

Contains:
Codral DuoRelief Sore Throat Lozenges: Sugars (sucrose and glucose).

Warnings

Codral DuoRelief Sore Throat Lozenges:
Do not use

  • For children under 6 years
  • If you are hypersensitive to any of the ingredients.
  • If foil seal is broken. Ask your doctor before use if you
  • Are pregnant or breastfeeding.
  • Have any medical condition or are taking any other medicines.

Codral Cold & Flu:
Do not use

  • For children under 12 years
  • If you are hypersensitive to any of the ingredients.
  • If you have taken paracetamol.
  • If you are taking antidepressants.
  • If blister foil is broken. Ask your doctor before use if you
  • Have any medical condition or are taking any other medicines or are a chronic alcohol abuser.
  • Have high blood pressure.
  • Have heart problems.
  • Are pregnant or breastfeeding. Unless advised by a doctor
  • Do not take this medicine for longer than a few days at a time if you are an adult.
  • Do not give this medicine to children and adolescents for longer than 48 hours at a time.

Cautions

Codral DuoRelief Sore Throat Lozenges:

  • For medicinal use only.
  • Keep out of reach of children.
  • Choking hazard: use with adult supervision in children.
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.
  • Do not take hot food or drink soon after using this product because it may burn your mouth.
  • In the event of overdose seek medical attention immediately.

Codral Cold & Flu:

  • Keep out of reach of children.
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people.
  • Keep to recommended dose.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Additional information

Weight 0.15 kg
Dimensions 20 × 20 × 20 cm
Flatpack

Flatpackable

Barcode

AUST L

Brand

Codral

CODRAL provides fast & effective relief from cold & flu symptoms. Choose from a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Reviews

There are no reviews yet

Add a review
You must be logged in to post a review Log In